Alert archive / Wisconsin / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

May 28, 2011Pepin County, Pierce County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at May 28, 2011, 5:16 PM CDT for Pepin County, Pierce County, Wisconsin. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2011, 5:16 PM CDT (22:16 UTC)
Expired
May 28, 2011, 6:00 PM CDT
In force
44 min
Issued by
NWS Twin Cities, MN

Counties Pepin County, WI, Pierce County, WI

The radar

The Minneapolis radar (KMPX), 118 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 5:52 PM CDTHAIL 0.55 S Menomonie, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
918 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

699 
WWUS83 KMPX 282216
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
516 PM CDT SAT MAY 28 2011

WIZ024>026-282300-
DUNN-PEPIN-PIERCE-
516 PM CDT SAT MAY 28 2011

...THUNDERSTORMS MOVING THROUGH DUNN...PEPIN AND PIERCE
COUNTIES THROUGH 600 PM CDT...

AT 511 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF SPRING
VALLEY TO 6 MILES TO ESDAILE. THESE STORMS WER MOVING EAST AT 35 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  ESDAILE.
  SPRING VALLEY.
  ELMWOOD.
  PLUM CITY.
  PORCUPINE.
  MENOMONIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4459 9174 4459 9201 4454 9203 4454 9233
      4456 9234 4458 9253 4474 9244 4486 9242
      4486 9215 4489 9213 4490 9165 4470 9165
TIME...MOT...LOC 2215Z 263DEG 31KT 4484 9227 4468 9229
          4460 9237

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 28, 3:22 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, May 28, 3:22 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
322 PM CDT SAT MAY 28 2011

.DISCUSSION...
PRIMARY SHORT TERM FORECAST CONCERN IS ONGOING CONVECTION AND
AND SEVERE WEATHER INTO THIS EVENING... THEN ATTENTION TURNS
TOWARD THE POSSIBILITY OF MORE SUBSTANTIAL/WIDESPREAD SEVERE
WEATHER LATE MONDAY INTO MONDAY NIGHT. LATEST WATER VAPOR IMAGERY
AND RUC UPPER AIR ANALYSES SHOW A HEALTHY SHORTWAVE ROTATING INTO
NORTHWEST MINNESOTA AT THE CURRENT TIME... HELPING TO PUSH THE
SURFACE FRONTAL BOUNDARY EASTWARD INTO THE WESTERN HALF OF THE
STATE WHILE WORKING TO HELP CONVECTION FIRE IN THE NORTHERN PART
OF MINNESOTA. THE CONVECTION ACROSS OUR FORECAST AREA IS
BENEFITING FROM SOME UPPER LEVEL DIVERGENCE ON THE ANTICYCLONIC
SHEAR SIDE OF THE UPPER JET... AND IS TAKING ADVANTAGE OF 500-1000
J/KG OF MLCAPE AND DEEP LAYER IN EXCESS OF 50 KT. THIS IS ALLOWING
THE STORMS TO ACQUIRE ROTATION AND AUGMENT THE INSTABILITY A FAIR
DEGREE... WITH LARGE HAIL OCCURRING WITH ONE STORM THUS FAR AND
THE POTENTIAL FOR ADDITIONAL LARGE HAIL THROUGH THE AFTERNOON.
ALTHOUGH THE TORNADO THREAT APPEARS LIMITED GIVEN 0-1KM SHEAR OF
10KT OR LESS... WE HAVE HAD ONE REPORT THUS FAR WEST OF GAYLORD
AND SOME ADDITIONAL BRIEF SPINUPS REMAIN POSSIBLE GIVEN STEEP LOW
LEVEL LAPSE RATES AND 0-3KM CAPE IN EXCESS OF 200 J/KG WHICH COULD
WORK TO QUICKLY SPIN UP ANY LOCALIZED POCKETS OF VERTICAL
VORTICITY INTO A BRIEF TORNADO. THE LOW LEVEL AND UPPER FORCING
WILL CONTINUE TO PUSH EAST THROUGH THE AFTERNOON INTO THIS
EVENING... WITH SUBSIDENCE AND SOMEWHAT DRIER AIR WORKING IN BY
03Z. THE BAROCLINIC ZONE SHIFTS SOUTH OF THE AREA TONIGHT INTO
SUNDAY... TAKING THE BEST CHANCE FOR PCPN ALONG WITH IT...
ALTHOUGH THIS WILL LIFT BACK NORTH INTO THE AREA SUNDAY AFTERNOON
INTO SUNDAY NIGHT BRINGING CHANCES FOR SHRA/TSRA BACK ACROSS THE
ENTIRE AREA ONCE AGAIN BY SUNDAY NIGHT. FORCING DURING THE SUNDAY
THROUGH EARLY MONDAY TIME PERIOD WILL BE TOUGHER TO COME BY... AND
WILL PRIMARILY BE ALONG THE WARM FRONT LIFTING BACK NORTH INTO THE
AREA ALONG WITH ANY EMBEDDED SHORTWAVES WHICH RIPPLE NORTHEASTWARD
INTO THE AREA AS HEIGHTS BUILD OVER THE REGION IN ADVANCE OF THE
NEXT SIGNIFICANT SHORTWAVE PROGGED TO LIFT OUT OF THE PLAINS
MONDAY INTO TUESDAY.

THE MONDAY-TUESDAY TIME FRAME WILL BE POTENTIALLY BUSY IN TERMS OF
PCPN POTENTIAL AND SEVERE WEATHER AS A VIGOROUS UPPER SHORTWAVE
LIFTS NORTHEAST FROM THE CENTRAL AND SOUTHERN PLAINS INTO THE
AREA... WORKING TO DRIVE A SUB-995MB SURFACE LOW NORTHWARD INTO
NORTH DAKOTA BY MONDAY EVENING. THIS WILL PULL A WARM FRONT NORTH
THROUGH THROUGH ENTIRE FORECAST AREA BY LATE MONDAY AFTERNOON...
THEN DRAG A COLD FRONT FROM WEST TO EAST ACROSS THE AREA MONDAY
EVENING INTO THE OVERNIGHT HOURS. SEVERE WEATHER CERTAINLY LOOKS
LIKE IT WILL OCCUR AHEAD OF THIS SYSTEM... BUT EXACTLY WHERE AND
WHEN THINGS WILL FOCUS IS STILL A BIT UNCERTAIN SINCE MUCH WILL
DEPEND ON THE EXACT TRACK OF THE AFOREMENTIONED UPPER LEVEL AND
SURFACE FEATURES AND THEIR TIMING ACROSS THE REGION. CURRENTLY...
IT APPEARS THE BEST SHEAR/CAPE COMBINATION IN OUR FORECAST AREA
WILL BE OVER THE WESTERN AND NORTHWESTERN PART OF THE AREA FROM
LATE MONDAY AFTERNOON INTO MONDAY NIGHT... BUT THE POTENTIAL COULD
EASILY SHIFT SOUTH AND EAST OF THERE OR ACTIVITY WHICH DEVELOPS
THERE COULD MOVE INTO THE REMAINDER OF THE AREA. IT IS A BIT EARLY
TO PIN DOWN THE MOST LIKELY SEVERE WEATHER THREATS... BUT GIVEN
THE INTENSITY OF THE UPPER LEVEL AND SURFACE FEATURES... LARGE
HAIL... DAMAGING WINDS... AND TORNADOES COULD CERTAINLY BE A
POSSIBILITY. NEEDLESS TO SAY... THE SITUATION BEARS WATCHING OVER
THE NEXT 24 TO 48 HOURS. POPS IN THE FORECAST ESSENTIALLY REFLECT
THE EXPECTED MOTION OF THE SURFACE FRONTS AND UPPER WAVE... WITH
POPS LIFTING NORTH ACROSS THE AREA LATE SUNDAY NIGHT THROUGH
MONDAY MORNING... THEN A WEST TO EAST MOVING AREA OF HIGHER POPS
MONDAY NIGHT INTO EARLY TUESDAY.

RIDGING LOOKS TO BUILD INTO THE REGION IN THE WAKE OF THE MONDAY-
TUESDAY SYSTEM... BRINGING FAIR AND DRY CONDITIONS FROM LATER
TUESDAY THROUGH WEDNESDAY. HOWEVER... RETURN FLOW LOOKS TO SETUP
ONCE AGAIN BY LATE WEDNESDAY NIGHT... BRINGING THE POSSIBILITY OF
SOME WARM ADVECTION SHOWERS AND EMBEDDED THUNDER AS ELEVATED
INSTABILITY WORKS BACK INTO THE AREA. CHANCES FOR PCPN THEN LOOK
TO LINGER INTO FRIDAY AS THE FRONTAL BOUNDARY SLOWLY PLODS ITS WAY
THROUGH THE UPPER RIDGE AND ACROSS THE AREA. GENERALLY WENT WITH
A BLEND OF THE ECMWF AND GFS SOLUTIONS FOR THE THURSDAY-SATURDAY
PERIOD... WHICH LINES UP WELL WITH THE HPC MANUAL PROGS. IT
APPEARS ENOUGH DRY AND AND RIDGING SHOULD RE-ESTABLISH THEMSELVES
OVER THE AREA BY LATE FRIDAY AND SATURDAY TO ALLOW FOR DRY WEATHER
BUT CONTINUED WARM TEMPERATURES AT THAT POINT.

&&

.AVIATION...
/18Z TAF ISSUANCE/
MARGINAL INSTABILITY ASSOCIATED WITH THE COLD POOL ALOFT OVER
CENTRAL CANADA ALONG DAYTIME HEATING...WILL GEN UP A FEW ISOLATED OR
SCATTERED THUNDERSTORMS OVER THE CENTRAL MN AND WESTERN WISCONSIN
THIS AFTERNOON AND EARLY EVENING. WARM FRONT DRAPED OVER IOWA...WILL
BEGIN TO LIFT NORTH OVER OUR FORECAST AREA ON SUNDAY.  ISOLATED
THUNDERSTORMS COULD DEVELOP NORTH OF THE FRONTAL BOUNDARY.
CLOUDS AND CEILING HEIGHTS WILL GENERALLY BE AT OR 4 THOUSAND FEET
AGL...EXCEPT OVER THE FAR SOUTH CENTRAL MN...WHERE CEILINGS WILL RUN
BETWEEN 1500-3500 FEET AGL. SOME PATCHY VISIBILITIES LOWERING AROUND
5 MILES IN THE USUAL AREAS OVER SOUTHERN MN LATER TONIGHT.
SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS DURING THE
AFTERNOON...THEN BECOMING LIGHT AND VARIABLE AFTER MIDNIGHT.

MSP...
SCATTERED TO BROKEN CUMULUS CLOUDS BETWEEN 3500-5000 FEET AGL WILL
PREVAIL INTO THE EARLY EVENING HOURS.  DAYTIME HEATING HAD BEEN
INHIBIT A BIT DUE TO EXTENSIVE HIGH CLOUDS OVER THE AREA.
HOWEVER...WITH THE COLD POOL OVER SOUTHERN CANADA AND STRONG UPPER
JET MAX OVER THE AREA...THERE IS ENOUGH INSTABILITY AND MOISTURE TO
GENERATE A FEW THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING.
CURRENT THINKING..IS THAT MUCH OF THE THUNDERSTORM ACTIVITY SHOULD
OCCUR NORTH AND EAST OF THE TWIN CITIES.  SOUTHWEST WINDS INCREASING
TO 15 TO 25 KNOTS DURING THE AFTERNOON...THEN DIMINISHING TO UNDER 6
MPH AFTER MIDNIGHT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
Hazardous weather outlook, May 28, 11:05 AM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1105 AM CDT SAT MAY 28 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
290915-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1105 AM CDT SAT MAY 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE INTO THE EARLY EVENING
HOURS ACROSS PORTIONS OF CENTRAL MINNESOTA INTO WEST CENTRAL
WISCONSIN...OR NORTH OF A LINE FROM NEAR STAPLES...TO THE TWIN
CITIES...TO NEAR CUMBERLAND WISCONSIN. HAIL AND GUSTY WINDS ARE
LIKELY WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA SUNDAY
AFTERNOON THROUGH MONDAY NIGHT. HAIL WILL BE POSSIBLE LATER
SUNDAY NIGHT INTO MONDAY MORNING ACROSS MUCH OF SOUTH CENTRAL AND
WEST CENTRAL CENTRAL MINNESOTA...AS A WARM FRONT LIFTS NORTH
ACROSS THE AREA.

SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT ACROSS WESTERN
AND CENTRAL MINNESOTA AS A COLD FRONT MOVES EAST. LARGE HAIL AND
GUSTY WINDS WILL BE THE MAIN THREAT.

THE CHANCE OF THUNDERSTORMS RETURNS TO MUCH OF THE AREA WEDNESDAY
NIGHT INTO THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED OVER PARTS OF CENTRAL AND
EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN THIS AFTERNOON.

In the hours before

Special weather statement, May 28, 4:31 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
431 PM CDT SAT MAY 28 2011

WIZ025-027-028-282215-
CHIPPEWA-DUNN-EAU CLAIRE-
431 PM CDT SAT MAY 28 2011

...THUNDERSTORMS MOVING THROUGH CHIPPEWA...DUNN AND EAU
CLAIRE COUNTIES THROUGH 515 PM CDT...

AT 429 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR MENOMONIE...OR 9 MILES SOUTH OF TAINTER LAKE. THIS
STORM WAS MOVING EAST AT 30 MPH.

HAIL UP TO DIME SIZE IS EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MENOMONIE.
  TAINTER LAKE.
  ELK MOUND.
  EAU CLAIRE.
  LAKE HALLIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4511 9146 4483 9136 4476 9198 4493 9204
TIME...MOT...LOC 2130Z 256DEG 25KT 4487 9189
Local storm report, May 28, 4:34 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
434 PM CDT SAT MAY 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             HASTINGS                44.73N 92.85W
05/28/2011  M0.75 INCH       DAKOTA             MN   TRAINED SPOTTER

&&

CARLYON
Special weather statement, May 28, 4:43 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
443 PM CDT SAT MAY 28 2011

MNZ044-045-282230-
KANABEC-MILLE LACS-
443 PM CDT SAT MAY 28 2011

...THUNDERSTORMS MOVING ACROSS KANABEC AND MILLE LACS
COUNTIES THROUGH 530 PM CDT...

AT 438 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR FORESTON. THIS STORM WAS MOVING NORTHEAST AT 30
MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MILACA.
  BOCK.
  OGILVIE.
  BRUNSWICK.
  MORA.
  QUAMBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4608 9313 4598 9306 4597 9312 4581 9313
      4573 9337 4574 9351 4568 9352 4563 9369
      4586 9375 4596 9376
TIME...MOT...LOC 2143Z 241DEG 27KT 4575 9363
Local storm report, May 28, 4:44 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
444 PM CDT SAT MAY 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             4 SSW WARMAN            46.01N 93.33W
05/28/2011  E0.50 INCH       KANABEC            MN   TRAINED SPOTTER

&&

CARLYON
Local storm report, May 28, 4:45 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
445 PM CDT SAT MAY 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             MILACA                  45.76N 93.65W
05/28/2011  M0.50 INCH       MILLE LACS         MN   TRAINED SPOTTER

&&

CARLYON
Special weather statement, May 28, 5:16 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
516 PM CDT SAT MAY 28 2011

WIZ024>026-282300-
DUNN-PEPIN-PIERCE-
516 PM CDT SAT MAY 28 2011

...THUNDERSTORMS MOVING THROUGH DUNN...PEPIN AND PIERCE
COUNTIES THROUGH 600 PM CDT...

AT 511 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF SPRING
VALLEY TO 6 MILES TO ESDAILE. THESE STORMS WER MOVING EAST AT 35 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  ESDAILE.
  SPRING VALLEY.
  ELMWOOD.
  PLUM CITY.
  PORCUPINE.
  MENOMONIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4459 9174 4459 9201 4454 9203 4454 9233
      4456 9234 4458 9253 4474 9244 4486 9242
      4486 9215 4489 9213 4490 9165 4470 9165
TIME...MOT...LOC 2215Z 263DEG 31KT 4484 9227 4468 9229
          4460 9237

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 1:56 PM CDTSevere Thunderstorm WarningMPXNicollet, Redwood, Sibley7 min
May 28, 2:00 PM CDTSevere Thunderstorm WarningMPXBrown, Nicollet, Redwood, Renville, Sibley34 min
May 28, 2:16 PM CDTSevere Thunderstorm WarningMPXCarver, Dakota, Le Sueur, McLeod, Rice, Scott and 1 more44 min
May 28, 2:39 PM CDTTornado WarningMPXCarver, Scott, Sibley36 min
May 28, 3:06 PM CDTTornado WarningMPXCarver, Le Sueur, Rice, Scott, Sibley39 min
May 28, 3:45 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice, Scott45 min
May 28, 3:57 PM CDTTornado WarningMPXDakota, Goodhue, Rice, Scott33 min
May 28, 4:27 PM CDTSpecial Weather StatementMPXDakota48 min
May 28, 4:35 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue40 min
May 28, 4:43 PM CDTSpecial Weather StatementMPXKanabec, Mille Lacs47 min
May 28, 6:18 PM CDTSpecial Weather StatementMPXRice42 min
May 28, 4:31 PM CDTSpecial Weather StatementMPXDunn44 min
May 28, 5:56 PM CDTSpecial Weather StatementMPXPepin49 min
May 28, 6:45 PM CDTSpecial Weather StatementMPXEau Claire30 min

Nearby

Special Weather Statements in Wisconsin, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.